# SDR VNAA2025022811101

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 23,129 hours, 20,650 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL3093
- Condition: Faulted
- Location: Zone 500
- Part time: 23,129 hours, 20,650 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB SPOILERONS CAUTION AND OB FLTS SPOILERS CAUTION MSGS IN FLIGHT / REMOVED AND REPLACED LH OUTBOARD MULTI FUNCTION SPOILER PCU IAW CRJ 900 AMM 27-62-01-000/400-801-A02. OPERATIONAL CHECK GOOD.
